# SDR DXTA2022052362160

- Difficulty date: May 19, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0264
- Aircraft time: 1,561 hours, 987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 4411M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: WITH MAIN SHIPS BATTERIES PLUGGED IN AND MAIN BATTERY SWITCHES OFF.  WITH THE EMERGENCY LIGHT SWITCH IN THE ARM POSITION, LIGHTS ABOVE SEATS #3 AND #5 ARE INOPERATIVE.  AISLE LIGHTS UNDER SEATS #3, #5, AND SEAT #8 ARE ALSO INOPERATIVE.COMPLIED WITH TASK CARD TC-FLT-33·1001 EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. REV. 1 DATE1 04MAY2022. FOUND BATTERY PACKS #1, 2 AND 4 AIR.WORTHY, BATTERY PACK #3 FAILED. REMOVED #3 BATTERY PACK P/N CBS28-1 S N: 4411M AND INSTALLED NEW BATTERY PACKP NI CBS28-1 S NI 008697 IAW CESSNA 680A MM CH. 33-50-06.
